×

zbMATH — the first resource for mathematics

Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces. (English) Zbl 0827.47041
The authors show that certain iterations introduced by S. Ishikawa [Proc. Am. Math. Soc. 44, 147-150 (1974; Zbl 0286.47036)] involving a so- called pseudo-contractive mapping \(T\) in the sense of F. Browder and W. V. Petryshyn [J. Math. Anal. Appl. 20, 197-228 (1967; Zbl 0153.457)] converges strongly to a fixed point of \(T\). This generalizes a recent result of C. E. Chidume [Proc. Am. Math. Soc. 99, 283-288 (1987; Zbl 0646.47037)].

MSC:
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
47J25 Iterative procedures involving nonlinear operators
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E.; Petryshyn, W.V., Construction of fixed points of nonlinear mappings in Hilbert space, J. math. analysis applic., 20, 197-228, (1967) · Zbl 0153.45701
[2] Bogin, J., On strict pseudo-contractions and a fixed point theorem, Technion preprint series no. MT-219, (1974), Haifa, Israel
[3] Chidume, C.E., Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings, (), 283-288 · Zbl 0646.47037
[4] Chidume, C.E., An iterative process for nonlinear Lipschitzian strongly accretive mappings in Lp spaces, J. math. analysis applic., 151, 453-461, (1990) · Zbl 0724.65058
[5] Deng, Lei, An iterative process for nonlinear Lipschitzian strongly accretive mappings in unformly convex and uniformly smooth Banach spaces, Acta appl. math., 32, 183-196, (1993) · Zbl 0801.47040
[6] Deng, Lei, Iteration processes for nonlinear Lipschitzian strongly accretive mappings in Lp spaces, J. math. analysis applic., 188, 128-140, (1994) · Zbl 0828.47042
[7] Deng, Lei, On Chidume’s open questions, J. math. analysis applic., 174, 741-749, (1993) · Zbl 0784.47051
[8] Kirk, W.A., A fixed point theorem for local pseudo-construction in uniformly convex spaces, Manuscripta math., 30, 89-102, (1979) · Zbl 0422.47032
[9] Kirk, W.A., Remarks on pseudo-construction mappings, (), 820-823 · Zbl 0203.14603
[10] Ishikawa, S., Fixed points by a new iteration method, (), 147-150 · Zbl 0286.47036
[11] Istratescu, V.I., Fixed point theory, (1981), D. Reidel Dordrecht · Zbl 0465.47035
[12] Xu, Zong-Ben; Roach, G.F., Characteristic inequalities uniformly convex and uniformly smooth Banach spaces, J. math. analysis applic., 157, 189-210, (1991) · Zbl 0757.46034
[13] Browder, F.E., Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. am. math. soc., 73, 875-882, (1967) · Zbl 0176.45302
[14] Kato, T., Nonlinear semigroups and evolution equations, J. math. soc. Japan, 19, 508-520, (1967) · Zbl 0163.38303
[15] Browder, F.E., Nonlinear accretive operators in Banach spaces, Bull. am. math. soc., 73, 470-476, (1967) · Zbl 0159.19905
[16] Browder, F.E., Nonlinear operators and nonlinear equations of evolution in Banach spaces, () · Zbl 0176.45301
[17] Gwinner, J., On the convergence of some iteration processes in uniformly convex Banach spaces, (), 29-35 · Zbl 0393.47040
[18] Morales, C., Pseudocontractive mappings and Leray Schauder boundary condition, Commentat. math. univ. carol., 20, 745-756, (1979) · Zbl 0429.47021
[19] Nevalinna, O.; Reich, S., Strong convergence of contraction semigroups and of iterative methods for accretive operators in Banach spaces, Israel J. math., 32, 44-58, (1979) · Zbl 0427.47049
[20] Petryshyn, W.V., Construction of fixed points of demi-compact mappings in Hilbert space, J. math. analysis applic., 14, 276-284, (1986) · Zbl 0138.39802
[21] Lindenstrauss, J.; Tsafriri, L., Classical Banach spaces, II, (1979), Springer New York
[22] Dunn, J.C., Iterative construction of fixed points for multivalued operators of the monotone type, J. funct. analysis, 27, 38-50, (1978) · Zbl 0422.47033
[23] Deimling, K., Zeros of accretive operators, Manuscripta math., 13, 365-375, (1974) · Zbl 0288.47047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.